RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2008, Volume 20, Issue 3, Pages 47–50 (Mi dm1012)  

A simple upper bound for the number of spanning trees of regular graphs

V. A. Voblyi


Abstract: We obtain an upper bound for the number of spanning trees of regular graphs of degree $k$ which is in a sense asymptotically exact as $k\to\infty$.

DOI: https://doi.org/10.4213/dm1012

Full text: PDF file (80 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2008, 18:4, 363–366

Bibliographic databases:

UDC: 519.2
Received: 10.06.2008

Citation: V. A. Voblyi, “A simple upper bound for the number of spanning trees of regular graphs”, Diskr. Mat., 20:3 (2008), 47–50; Discrete Math. Appl., 18:4 (2008), 363–366

Citation in format AMSBIB
\Bibitem{Vob08}
\by V.~A.~Voblyi
\paper A simple upper bound for the number of spanning trees of regular graphs
\jour Diskr. Mat.
\yr 2008
\vol 20
\issue 3
\pages 47--50
\mathnet{http://mi.mathnet.ru/dm1012}
\crossref{https://doi.org/10.4213/dm1012}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2467453}
\zmath{https://zbmath.org/?q=an:1171.05347}
\elib{http://elibrary.ru/item.asp?id=20730252}
\transl
\jour Discrete Math. Appl.
\yr 2008
\vol 18
\issue 4
\pages 363--366
\crossref{https://doi.org/10.1515/DMA.2008.026}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-53349142281}


Linking options:
  • http://mi.mathnet.ru/eng/dm1012
  • https://doi.org/10.4213/dm1012
  • http://mi.mathnet.ru/eng/dm/v20/i3/p47

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретная математика
    Number of views:
    This page:289
    Full text:104
    References:30
    First page:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020